# SDR CA010110005

- Difficulty date: January 10, 2001
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,507 hours
- Engine: Lyc O320B2C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 400010
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THIS ELT FAILED BECAUSE OF BORDERLINE OUTPUT POWER AND NO G SWITCH. THE ELT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
